Adalat (Nifedipine) TabletsYouTube HD Trending Online requip
HomeФильмы и анимацияRelated VideosMore From: Telehealth

Adalat (Nifedipine) Tablets


12 ratings | 2469 views
Описание: It has been prescribed by your doctor to treat your high blood pressure or to reduce the frequency of your anginal attacks.
Html код для встраивания видео в свой блог
<iframe width="640" height="400" src="http://www.youtube.com/embed/0FhoIvcwjuA" frameborder="0" allowfullscreen></iframe><br/><a href="http://trash-video.com/watch/0FhoIvcwjuA/Adalat+Nifedipine+Tablets.html">Adalat (Nifedipine) Tablets</a>
Text Comments (9)
Role T (2 months ago)
Can you talk in more simple words. R you talking about high blood pressure or hypertension??? You said 10 mg 3 times a day. I am prescribed 60 mg every morning. Does this mean my case is a serious one??? Pls reply. Thank you.
Role T (2 months ago)
+Telehealth, tks for the reply. At least it I learned something from my second question and is not so worried. As for the first question I do understand that they are the same. It's the medical terms you used in the video that I don't understand. Again tks alot with regards.
Telehealth (2 months ago)
Hi Role T, The words high blood pressure and hypertension are the similar, in that they describe someone whose blood pressure over is over 140 (systolic) and 90 (diastolic) - according to the Irish Heart Foundation. The words are interchangeable and mean the same thing. Your second question: No, it does not mean your case is serious. There are numerous ways to prescribe Nifedipine tablets. It depends on a number of issues, such as what other medicines you are on and what type of high blood pressure you have been diagnosed with.
ajbmnas (3 months ago)
would cause any problel to take it with diovan 160?
Telehealth (3 months ago)
Hi ajbmnas, There aren't any known interactions between the active ingredient in Adalat and Diovan, so it's most likely safe. However, it's still important to talk about combining the two drugs with your doctor, just in case.
Garret Fletcher (5 months ago)
What is the next step for Raynaud's disease sufferers currently I'm on 20mg 3 times a day. And my hands and feet don't warm up at all ever. Even with a high dosage of the medication. So I was wondering what is the next step after this if there is one.
bichvan buithi (4 months ago)
Garret Fletch
Telehealth (5 months ago)
@Garret Fletcher Hi Garret, apologies for the delayed response. I would recommend getting a referral for a specialist consultant for Raynaud's disease from your GP. I'm afraid that I can't advise you medically, as I'm not a doctor.
Kashif Zaheer Alvi (11 months ago)
I'm using Adalat Retard 20 mg as a medicine for MR+2. Suffer huge headache, and some time avoid to use due to side effect of headache. Should I use it in 05mg quantity?

Would you like to comment?

Join YouTube for a free account, or sign in if you are already a member.